# SDR CALA2025102010301

- Difficulty date: October 20, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N76523
- Make and model: Boeing 737824
- Aircraft serial: 37101
- Aircraft time: 47,375 hours, 17,082 cycles
- System (JASC): 2500 · Cabin Equipment/Furnishings
- Part: Seal
- Condition: Damaged
- Location: Zone 200
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVR HEAD SLIDE TAMPER INDICATOR DAMAGED AT SEAT ROW 25. REPLACED OVR HEAD SLIDE TAMPER INDICATOR AT SEAT ROW 25.
